| Catalog Number |
705025 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.
Event or Problem Description
It was reported that while the surgeon was drilling distal hole in diaphysis, the drill bit broke.It was reported that it broke right where the gold flutes of the drill meet the solid silver portion of the drill.It was reported that the drill bit tip was left in patient.